# SDR ASOA2014112411721

- Difficulty date: November 18, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 26,550 hours, 18,685 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619005
- Part serial: K0117A
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 HYD QUANTITY EVACUATED IN FLIGHT TO 0 PERCENT.  EDP RAN 1 HOUR 1 MIN W/OUT FLUID,  EMERGENCY DECLARED AS A PRECAUTION.  R & R LT ENGINE HYD PUMP IAW AMM 29-11-01, REF AIPC 29-11-01, ITEM 5.  OPS AND LEAK CHECKS GOOD AT THIS TIME.  ACFT RETURNED TO SERVICE.  SDR CLOSED.
